On saturated ideals and Ρ ϰ λ

C. Johnson

Fundamenta Mathematicae (1988)

  • Volume: 129, Issue: 3, page 215-221
  • ISSN: 0016-2736

How to cite

top

Johnson, C.. "On saturated ideals and $Ρ_ϰ λ$." Fundamenta Mathematicae 129.3 (1988): 215-221. <http://eudml.org/doc/211661>.

@article{Johnson1988,
author = {Johnson, C.},
journal = {Fundamenta Mathematicae},
keywords = {saturated ideals},
language = {eng},
number = {3},
pages = {215-221},
title = {On saturated ideals and $Ρ_ϰ λ$},
url = {http://eudml.org/doc/211661},
volume = {129},
year = {1988},
}

TY - JOUR
AU - Johnson, C.
TI - On saturated ideals and $Ρ_ϰ λ$
JO - Fundamenta Mathematicae
PY - 1988
VL - 129
IS - 3
SP - 215
EP - 221
LA - eng
KW - saturated ideals
UR - http://eudml.org/doc/211661
ER -

NotesEmbed ?

top

You must be logged in to post comments.